zbMATH — the first resource for mathematics

Applications conservant une mesure absolument continue par rapport à \(dx\) sur \([0,1]\). (French) Zbl 0362.28013

28C10 Set functions and measures on topological groups or semigroups, Haar measures, invariant measures
PDF BibTeX Cite
Full Text: DOI
[1] Dunet, H., Sakowitsch, M., Taranco, A.: Etude de mesures invariantes par une famille de transformations liées à la biologie. Thèse 3ème cycle, Paris VII (1975)
[2] Iakobson, M.V.: On smooth mappings of the circle into itself. Mat. Sbornik85, 163–188 (1971)
[3] Lasota, A., Yorke, J.A.: On the existence of invariant measures for piecewise monotonic transformations. Trans. Amer. Math. Soc.186, 481–488 (1973) · Zbl 0298.28015
[4] Lorenz, E.N.: Deterministic nonperiodic flow. J. atmos. Sci.20, 130–141 (1963) · Zbl 1417.37129
[5] May, R.M.: Simple mathematical models with very complicated dynamics. Nature261, 459–467 (1976) · Zbl 1369.37088
[6] Ruelle, D.: Thermodynamic formalism. Reading, Mass.: Addison-Wesley (to appear) · Zbl 0702.58056
[7] Ruelle, D., Takens, F.: On the nature of turbulence. Commun. math. Phys.20, 167–192 (1971);23, 343–344 (1971) · Zbl 0223.76041
[8] Ulam, S.M., Neumann, J. von: On combination of stochastic and deterministic processes. Preliminary report. Bull. Amer. Math. Soc.53, 1120 (1947)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.